MAUDE Adverse Event Report: SHANGHAI KINDLY ENTERPRISE DEVELOPMENT GROUP CO MCKESSON BRANDS; NEEDLE, HYPO RW 30GX1/2"

SHANGHAI KINDLY ENTERPRISE DEVELOPMENT GROUP CO MCKESSON BRANDS; NEEDLE, HYPO RW 30GX1/2"
Catalog Number 16-N3005
Medical Device Problem Code Partial Blockage (1065)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that on approximately 30 occasions, the needles did not dispense medication properly and appeared to be clogged.No information was received regarding any serious injury as a result of this product issue.

Brand Name
MCKESSON BRANDS
Common Device Name
NEEDLE, HYPO RW 30GX1/2"
Manufacturer (Section D)
SHANGHAI KINDLY ENTERPRISE DEVELOPMENT GROUP CO
no. 658, gao chao rd., jiading
shanghai, shanghai 20180 3
CH  201803
MDR Report Key19340412
Report Number1451040-2024-00020
Device Sequence Number7142934
Product Code FMI
UDI-Device Identifier10612479207384
UDI-Public10612479207384
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/17/2024
Report Date (Section F) 05/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number16-N3005
Device Lot NumberCKDC10-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/24/2024
Device Age6 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer05/17/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/17/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA05/17/2024